Alert archive / Ohio / Flash Flood Warnings in 2010
Flash Flood Warning 53, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 11, 2010, 2:20 PM EDT for 4 counties in Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2010, 2:20 PM EDT (18:20 UTC)
- Expired
- Aug 11, 2010, 4:57 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gallia County, OH, Jackson County, OH, Meigs County, OH, Vinton County, OH
The radar
The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 3:30 PM EDT | FLASH FLOOD | Jackson, OH | SMALLER CREEKS OUT OF BANKS AND SPOTTER OBSERVED 6 INCHES OF WATER ON EAST BROADWAY AND PATTONSVILLE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2143 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
264
WGUS51 KRLX 111820
FFWRLX
OHC053-079-105-163-112115-
/O.NEW.KRLX.FF.W.0053.100811T1820Z-100811T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
220 PM EDT WED AUG 11 2010
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN GALLIA COUNTY IN SOUTHEAST OHIO...
NORTHERN JACKSON COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...WELLSTON...JACKSON...
WESTERN MEIGS COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF RUTLAND...
SOUTHERN VINTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 515 PM EDT
* AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RADCLIFFE...CARPENTER...BYER AND HAMDEN.
* BASINS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT LICK
CREEK...KELLY BRANCH...AND LITTLE RACCOON CREEK IN JACKSON OHIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3917 8278 3917 8277 3924 8276 3918 8205
3892 8213 3904 8279
$$
081 follow-up statement
837
WGUS71 KRLX 112057
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
457 PM EDT WED AUG 11 2010
OHC053-079-105-163-112107-
/O.CAN.KRLX.FF.W.0053.000000T0000Z-100811T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VINTON OH-MEIGS OH-GALLIA OH-JACKSON OH-
457 PM EDT WED AUG 11 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN JACKSON...
NORTHEASTERN GALLIA...WESTERN MEIGS AND SOUTHERN VINTON COUNTIES IN
SOUTHEAST OHIO...
HEAVY RAIN HAS MOVED OUT OF THE AREA AS A RESULT THE FLASH FLOOD
WARNING HAS BEEN CANCELLED. LIGHT TO MODERATE RAIN CAN BE EXPECTED
THE NEXT HOUR OR SO.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.
LAT...LON 3917 8278 3917 8277 3924 8276 3918 8205
3892 8213 3904 8279
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 1:35 PM EDT, 45 minutes earlier.
Area forecast discussion, Aug 11, 1:35 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
135 PM EDT WED AUG 11 2010
.SYNOPSIS...
A WEAK FRONT MEANDERS ACROSS THE AREA INTO THURSDAY. MOISTURE
CONTINUES TO INCREASE INTO THURSDAY WITH WEAK UPPER LEVEL FEATURES
MOVING BY IN NORTHWEST FLOW ALOFT.
&&
.NEAR TERM /THROUGH TONIGHT/...
FORECAST UPDATED FOR DEVELOPING CONVECTION IN SE OHIO.
ALSO...MIXING HAS AGAIN BEEN LIMITED TODAY...HAD TO BUMP UP
DEWPOINTS AROUND NW KENTUCKY AND SE OHIO.
PREVIOUS DISCUSSION...
EXPECT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS THE
AIRMASS BECOMES MODERATELY UNSTABLE. THE STORMS SHOULD BE MOST
NUMEROUS IN THE VICINITY OF THE WEAK FRONT AS WELL AS NEAR ANY
CONVECTIVE BOUNDARY WHICH IS GENERATED.
WITH PRECIPITABLE WATER VALUES EXPECTED TO PUSH ABOVE 2 INCHES...ANY
OF THESE STORMS COULD PRODUCE HEAVY RAINFALL. STORMS SHOULD BE
MOVING AND THE GROUND HAS HAD TIME TO DRY...SO WE DO NOT EXPECT ANY
WATER ISSUES.
APPEARS THE MAV IS ONCE AGAIN ON THE WARM SIDE FOR HIGHS TODAY...
WHILE THE MET NUMBERS ARE CLOSER TO WHAT IS EXPECTED. ACTUALLY TOOK
THE MET NUMBERS AND MADE SOME MINOR TWEAKS BASED ON OUR LOCAL MOS.
THE COMBINATION OF HOT TEMPERATURES...LOW TO MID 90S...AND DEWPOINT
TEMPERATURES IN THE LOW TO MID 70S...SHOULD RESULT IN HEAT INDEX
VALUES OF 100 TO 105 DEGREES...ESPECIALLY ACROSS PORTIONS OF
NORTHEAST KENTUCKY...SOUTHEAST OHIO AND THE WESTERN COUNTIES OF WEST
VIRGINIA. THESE VALUES DO NOT MEET OUR HEAT ADVISORY CRITERIA.
HOWEVER...HAVE ISSUED ONE BECAUSE IT WILL STILL BE QUITE HOT AND OUR
NEIGHBORS TO OUR WEST HAVE HEAT ADVISORIES AND EXCESSIVE HEAT
WARNINGS IN EFFECT...AND FEEL IT WOULD CUT DOWN ON THE CONFUSION OF
OUR USERS TO WHY THESE OFFICES HAVE PRODUCTS OUT AND WE DO NOT.
CONVECTION SHOULD WANE TONIGHT AS THE AIRMASS BECOMES MORE STABLE.
HOWEVER...A COLD FRONT APPROACHING FROM THE NORTHWEST WILL BRING
PRECIPITATION CHANCES BACK TO THE AREA LATE.
MET/MAV GUIDANCE LOOKS GOOD FOR TONIGHT AND HAVE USED WITH TWEAKS.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
HOT...HUMID...AND ACTIVE WEATHER WILL CONTINUE IN THE SHORT TERM.
SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS IN COVERAGE ON
THURSDAY AS A SHORTWAVE TROUGH MOVES THROUGH THE REGION. ANY
THUNDERSTORMS THAT DEVELOP ON THURSDAY WILL HAVE THE POTENTIAL TO
PRODUCE HEAVY DOWNPOURS...AS PW VALUES ARE EXPECTED TO APPROACH OR
EVEN EXCEED 2 INCHES. ALTHOUGH A WIDESPREAD SEVERE EVENT IS NOT
EXPECTED...A FEW STORMS COULD BE CAPABLE OF PRODUCING STRONG WINDS
AS THEY TRAVERSE THROUGH THE CWA. CONTINUED TO KEEP SHOWERS AND
THUNDERSTORMS IN THE FORECAST FOR FRIDAY AND SATURDAY WITH OVERALL
JUICY STATE OF ATMOSPHERE. HEIGHTS BUILD ON SATURDAY AHEAD OF AN
APPROACHING COLD FRONT...WHICH WILL BE SLOW TO ENTER/TRAVERSE THE
CWA DUE TO RIDGING OVER EASTERN U.S. THIS OVERALL SLOW MOVEMENT OF
THE FRONT...COMBINED WITH HIGH PW VALUES...COULD CREATE WATER
PROBLEMS ACROSS THE CWA...AND WILL NEED TO BE MONITORED.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
GENERALLY AGREED WITH HPC THINKING IN EXTENDED. UPR HEIGHTS WILL
BRIEFLY BUILDING INTO AREA ON SATURDAY AHEAD OF AMPLIFYING TROF
ACROSS MIDWEST. STILL CANT RULE OUT A FEW AFTN STORMS WITH ANY
RIPPLE IN THE FLOW THOUGH. THUS KEPT LOW CHC DIURNAL POPS FOR MOST
AREAS. OTHERWISE ANOTHER WARM DAY...WITH TEMPS IN THE UPR 80S NORTH
TO LWR 90S SOUTH. MID AND HIGH CLOUDS WILL BE ADVECTING IN FROM WEST
LATE SATURDAY NIGHT...THUS KEPT OVERNIGHT LOWS ON WARM SIDE OF
GUIDANCE.
OP RUNS OF THE GLOBAL MODELS SEEM TO PUSH SFC FRONT THRU QUICKER ON
SUNDAY THAN THEIR RESPECTIVE ENSEMBLE MEMBERS AND MEANS. GIVEN THAT
THE UPR TROF WILL BE GAINING LATITUDE ON SUNDAY AS UPR LOW PULLS
NORTH THRU HUDSON BAY ...THINK A SLOWER MOVEMENT OF FROPA SEEMS TO
BE IN ORDER. ESPECIALLY GIVEN DOWN STREAM RIDGING ALONG EAST COAST.
SO IT APPEARS FRONT WILL COME TO A CRAWL AS IT APPROACHES OH RVR
SUNDAY...SLOWLY MAKING ITS WAY ACROSS CWA INTO MONDAY. PW WILL ONCE
AGAIN CROSS 2 INCH MARK...MEANING DOWNPOURS A WORRY GIVEN A SLOWER
MOVEMENT OF FRONT. KEPT MENTION OF HVY RAIN OUT OF WX GRIDS AND
HWO FOR NOW. INCHED POPS UP INTO HIGH CHC FOR SUNDAY INTO SUNDAY
EVENING. SHOULD OP RUNS CATCH ON TIMING...LKLY POPS WOULD PROBABLY
BE NEEDED. WENT ON LOW SIDE OF GUIDANCE FOR HIGHS GIVEN CONVECTION
EXPECTED. SFC FRONT SHOULD CLEAR MTNS BY MIDDAY...BEFORE STALLING
ACROSS PIEDMONT OF MID ATLANTIC STATES. SFC HIGH WILL BUILD WITH
LOWERING OF HUMIDITY AND TEMPS MORE SEASONABLE.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A WEAK UPPER LEVEL DISTURBANCE AND ABUNDANT LOW LEVEL MOISTURE
HAS RESULTED IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS PORTIONS
OF SOUTHEAST OHIO AND WESTERN WEST VIRGINIA.
THESE STORMS...SOME OF WHICH ARE CAPABLE OF PRODUCING GUSTY WINDS...WILL
CONTINUE TO PUSH EAST AND SOUTH THROUGH THE AREA BY 03Z.
THUNDERSTORMS ARE EXPECTED TO DISSIPATE AFTER SUNSET.
ABUNDANT CLOUDS SHOULD ACT TO LIMIT THE DEVELOPMENT OF FOG TONIGHT
AND EXPECT CONDITIONS WILL GENERALLY BECOME MVFR IN LIGHT FOG.
HAVE EKN DROPPING TO POSSIBLE IFR IF SKY COVER REMAINS LIGHT.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: LOWER VISIBILITIES TONIGHT FROM 03Z TO 12Z
IN FOG.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H M M
HTS CONSISTENCY H M M M H H H H H H M M
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H M M H H H H H H M M
PKB CONSISTENCY H H H H H H H H H H M M
CKB CONSISTENCY H H H H H H H H H H M M
AFTER 18Z THURSDAY...
IFR POSSIBLE IN SHOWERS AND THUNDERSTORMS THURSDAY THROUGH THE WEEKEND.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...JSH/SL/TAX
NEAR TERM...JSH/TAX
SHORT TERM...SL
LONG TERM...30
AVIATION...TAXHazardous weather outlook, Aug 11, 3:57 AM EDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 357 AM EDT WED AUG 11 2010 OHZ066-067-075-076-085-VAZ003-004-WVZ007>011-013>020-025>040-046-047- 120800- PERRY-MORGAN-ATHENS-WASHINGTON-MEIGS-DICKENSON-BUCHANAN-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 357 AM EDT WED AUG 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ083-084-086-087-WVZ005-006-024-120800- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-GALLIA-LAWRENCE OH- WAYNE-CABELL-MINGO- 357 AM EDT WED AUG 11 2010 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 11, 11:47 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1147 AM EDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1121 AM FLOOD WESTON 39.03N 80.51W
08/11/2010 LEWIS WV PUBLIC
STREAMS OUT OF THEIR BANKS.
EVENT OCCURRED BETWEEN
1106 AM 08/11/2010 AND 1121 AM 08/11/2010
&&
NNNNSpecial weather statement, Aug 11, 12:55 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1255 PM EDT WED AUG 11 2010
OHZ066-111800-
PERRY OH-
1255 PM EDT WED AUG 11 2010
...A STRONG THUNDERSTORM WILL AFFECT PERRY COUNTY...
AT 1248 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF LANCASTER...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR SOMERSET AROUND 115 PM...JUNCTION CITY AROUND
125 PM...NEW LEXINGTON AROUND 135 PM...SHAWNEE AROUND 145 PM...NEW
STRAITSVILLE AROUND 150 PM AND HEMLOCK AROUND 155 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3969 8205 3955 8206 3955 8226 3958 8228
3959 8238 3960 8239 3973 8237 3975 8240
3982 8240 3983 8248 3989 8247
08Special weather statement, Aug 11, 2:06 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
206 PM EDT WED AUG 11 2010
OHZ083>086-111845-
GALLIA OH-JACKSON OH-MEIGS OH-VINTON OH-
206 PM EDT WED AUG 11 2010
...A STRONG THUNDERSTORM WILL AFFECT JACKSON...NORTHERN GALLIA...
SOUTHWESTERN MEIGS AND VINTON COUNTIES...
AT 159 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
JACKSON...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3916 8279 3917 8277 3921 8277 3923 8272
3939 8245 3921 8238 3905 8198 3901 8203
3901 8204 3900 8205 3877 8237 3912 8280
08The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 3:36 AM EDT | Heat Advisory | RLX | Gallia, Jackson, Lawrence, Vinton | 15 hr |
| Aug 11, 4:30 AM EDT | Special Weather Statement | RLX | Athens | 45 min |
| Aug 11, 12:55 PM EDT | Special Weather Statement | RLX | Perry | 65 min |
| Aug 11, 1:41 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs, Vinton | 79 min |
| Aug 11, 2:06 PM EDT | Special Weather Statement | RLX | Jackson, Vinton | 39 min |
| Aug 11, 4:35 PM EDT | Special Weather Statement | RLX | Gallia, Lawrence | 3 hr |
| Aug 11, 5:39 PM EDT | Flash Flood Warning | RLX | Lawrence | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.